TITLE

FURTHER RESULTS REGARDING THE DEGREE KIRCHHOFF INDEX OF GRAPHS

AUTHOR(S)
LIHUA FENG; GUIHAI YU; WEIJUN LIU
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p97
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let G be a connected graph with vertex set V(G). The degree Kirchhoff index of G is defined as S'(G) = Σ {u,υ}⊆V(G) d(u)d(υ)R(u,υ), where d(u) is the degree of vertex u, and R(u,υ) denotes the resistance distance between vertices u and υ. In this paper we obtain some upper and lower bounds for the degree Kirchhoff index of graphs. We also obtain some bounds for the Nordhaus-Gaddum-type result for the degree Kirchhoff index.
ACCESSION #
97250478

 

Related Articles

  • LAPLACIAN COEFFICIENTS OF UNICYCLIC GRAPHS WITH THE NUMBER OF LEAVES AND GIRTH. Jie Zhang; Xiao-Dong Zhang // Applicable Analysis & Discrete Mathematics;2014, Vol. 8 Issue 2, p330 

    Motivated by Ilić and Ilić's conjecture [A. ILIĆ, M. ILIĆ: Laplacian coefficients of trees with given number of leaves or vertices of degree two. Linear Algebra Appl., 431 (2009), 2195-2202.], we investigate properties of the minimal elements in the partial set (Ugn,ℓ,...

  • MORE ON THE NORMALIZED LAPLACIAN ESTRADA INDEX. Yilun Shang // Applicable Analysis & Discrete Mathematics;2014, Vol. 8 Issue 2, p346 

    Let G be a simple graph of order N. The normalized Laplacian Estrada index of G is defined as NEE(G) = ∑Ni=1eλi-1, where λ1, λ2 ⋯, λN the normalized Laplacian eigenvalues of G. In this paper, we give a tight lower bound for NEE of general graphs. We also calculate NEE for...

  • Quasilinear elliptic equations with Hardy terms and Hardy-Sobolev critical exponents: nontrivial solutions. Chen, Guanwei // Boundary Value Problems;9/23/2015, Vol. 2015 Issue 1, p1 

    In this paper, we obtain one positive solution and two nontrivial solutions of a quasilinear elliptic equation with p-Laplacian, Hardy term and Hardy-Sobolev critical exponent by using variational methods and some analysis techniques. In particular, our results extend some existing ones.

  • Positive Solutions for Discrete Sturm-Liouville-Like Four-Point p-Laplacian Boundary Value Problems. MENG ZHANG; SHURONG SUN; ZHENLAI HAN // Bulletin of the Malaysian Mathematical Sciences Society;2012, Vol. 35 Issue 2, p303 

    We consider the existence of positive solutions for a class of discrete second-order four-point boundary value problem with p-Laplacian. Using the well known Krasnosel'skii's fixed point theorem, some new existence criteria for positive solutions of the boundary value problem are presented.

  • The Existence of Three Positive Solutions to Integral Type BVPs for Second Order ODEs with One-Dimensional p-Laplacian. LIU, YUJI // Bulletin of the Malaysian Mathematical Sciences Society;2012, Vol. 35 Issue 2, p359 

    This paper is concerned with the integral type boundary value problems of the second order differential equations with one-dimensional p-Laplacian {[p(t)Φ(x'(t))]'+f(t,x(t),(t))=0, tϵ(0,1), ø1(x(0))=∫01 g(s)ø1(s(s))ds, ø2(x'(1))=∫01h(s)ø2(x'(s)) ds. Sufficient...

  • Self-adapted Layer Contrast Enhancement Algorithm Based on Medical Image. HE Yi; ZHANG Ying-qian // Applied Mechanics & Materials;2014, Issue 556-562, p3416 

    The paper suggests a kind of self-adapted layer contrast enhancement algorithm for medical images, which, in reference to Laplacian pyramid function, could compose images, and enhance pixel contrast on each layer through F/E processing and use of self-adaptation Sigmoid function, and it uses...

  • A p-Laplace equation with nonlocal boundary condition in a perforated-like domain. Hailong Ye; Yuanyuan Ke // Bulletin of the Belgian Mathematical Society - Simon Stevin;2013, Vol. 20 Issue 5, p895 

    In this paper, we consider the radially symmetric solutions for p-Laplacian with nonlocal boundary condition in a perforated-like domain. We obtain the existence, the uniqueness and some other properties of the radially symmetric solution. The nonexistence of solution is also studied.

  • Laplacian Energy of Binary Labeled Graph. Bhat, Pradeep G.; D'Souza, Sabitha; Nayak, Swati S. // International Journal of Mathematical Combinatorics;Jun2015, Vol. 2, p106 

    Let G be a binary labeled graph and Al (G) = (lij) be its label adjacency matrix. For a vertex vi, we define label degree as ... . In this paper, we define label Laplacian energy LEl (G). It depends on the underlying graph G and labels of the vertices. We compute label Laplacian spectrum of...

  • On Coefficients of the Characteristic Polynomial of the Laplace Matrix of a Weighted Digraph and the All Minors Theorem. Buslov, V. // Journal of Mathematical Sciences;Feb2016, Vol. 212 Issue 6, p643 

    Let L be the Laplace matrix of a weighted digraph. The aim of the paper is to establish a simple way for computing any coefficient of the characteristic polynomial of L as a constant sign sum over the incoming spanning forests. The idea is to express L as the product of generalized (weighted)...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics